# SDR AALA201901089005

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 61,333 hours, 22,703 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: B2237
- Condition: Failed
- Location: Nr 2
- Part time: 68,804 hours, 28,033 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  NOTICED A SLIGHT ELECTRICAL BURNING ODOR.   ACCOMPANIED BY AN ECAM CAUTION MESSAGE FOR ANTI-ICE FIRST OFFICER LR STATIC.  NO CABIN ODOR OBSERVED.  THE AIRCRAFT WAS GROUNDED. MAINTENANCE CONFIRMED BURNED, ELECTRICAL ODOR AND REPLACED PHC NR 2 IAW AMM 30-31-34-400-002-A.  PERFORMED A SATISFACTORY OPERATIONAL CHECK.
